# SDR UHLA2012102600348

- Difficulty date: October 26, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 22,011 hours, 13,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM ECS SYSTEM, PRESENT SHORTLY AFTER TAKEOFF, CLEARS IN CRUISE, THEN AGAIN DURING DESCENT.  OPS CHECK BLEED 1 PER AMM 36-11-00, OPS CHECK GOOD, NO SMELLS NOTED.
